Publications

Publications

  1. Román, J.C. and Hobert, J.P. (2014) – Geometric ergodicity of Gibbssamplers for Bayesian general linear mixed models with proper priors. In press  – Special issue on Statistics in Linear Algebra and Its Applications
  2. Non A.L., Rewak M, Kawachi I., Gilman S., Loucks E, Appleton A., Román J.C., Buka S, Kubzansky L. (2014)   Childhood social disadvantage, cardiometabolic risk, and chronic disease in adulthood.  In press –  American Journal of Epidemiology
  3. Román, J.C., Hobert, J.P., Presnell, B  (2014) –  On Reparametrization and the Gibbs Sampler. Statistics &  Probability Letters {\bf 91}, 110-116
  4. Román, J.C. and Hobert, J.P. (2012). Convergence analysis of the Gibbs sampler for Bayesian general linear mixed models with improper priors. Annals of Statistics Vol. 40, No. 6, 2823–2849. .pdf Annals of Statistics
  5. Hobert, J. P. and Román, J. C. (2011). Discussion of “To center or not to center: That is not the question – An ancillarity-sufficiency interweaving strategy (ASIS) for boosting MCMC efficiency,” by Y. Yu and X.-L. Meng, Journal of Computational and Graphical Statistics 20: 571–580. .pdf JCGS

 

 

 

Back Home